question-icon

Does Arizole intake cause weight gain?

default
Posted on Thu, 31 Jul 2014
Question: Hi,
I am a physician patients,
I am taking Arizole tablet to cure my hear problem. Each night one tablet.
And my weight are from 65kg going to 80kg within 3 years.
I wanna ask “fats” is the drugs side effects??
Thanks for the reply.
doctor
Answered by Dr. Chobufo Ditah (9 hours later)
Brief Answer:
Yes, weight gain is a common side effect!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this increased weight that you seem concerned about. Weight gain is a common side effect of Arizole that occurs in more than 10% of all clients receiving this medication.

Talk to your doctor about this. Treatment may be re-evaluated and medications changed as this is a huge increase in your weight.

In all, weight gain is a common side effect of arizole. Talk to your doctor about this and possible treatment modification.

I hope this addresses your query fully. I wish you well and thank you so much for using our services. Feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6296 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does Arizole intake cause weight gain?

Brief Answer: Yes, weight gain is a common side effect! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this increased weight that you seem concerned about. Weight gain is a common side effect of Arizole that occurs in more than 10% of all clients receiving this medication. Talk to your doctor about this. Treatment may be re-evaluated and medications changed as this is a huge increase in your weight. In all, weight gain is a common side effect of arizole. Talk to your doctor about this and possible treatment modification. I hope this addresses your query fully. I wish you well and thank you so much for using our services. Feel free to ask for more information and clarifications if need be.